# SDR CALA2021111702125

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 71,015 hours, 24,350 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide
- Part number: 5A33079
- Part serial: NA
- Condition: Deployed
- Location: Door 1r
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DOOR 1R PARTIALLY DEPLOYED SLIDE DEPLOYED SLIDE-NOT INFLATED/FEL L OUT CASE LOCKING FOR MX FERRY UNLOCKED TO CREATE MAA FOR STT ON CALL MX LOCKED BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UNLOCKED FOR UPDATES LOG PAGE LOCKED UNLOCKED  FOR SIGN OFF. R1 DOOR SLIDE HAS BEEN REMOVED AND SAFETIED IAW AMM 25-66-01-400-803. SLIDE P# 5A3307-9/M&E 29-2566-9-0006 SNBNG36636/6636 INSTALLED 1R DOOR SLIDE AS PER AMM 25-66-01/401.NO FURTHER DEFECT FOUND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1925908  SN OFF 6636 IPC REFERENCE # 25-60-00 RII INSP C/W SLIDE, FWD/AFT   OFF 29-2566-9-0006 6636 ON 29-2566-9-0007 8143
